MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED PRECICE INTRAMEDULLARY LIMB LENGTHENING SYSTEM; FIXATION DEVICE, INTERNAL, NAIL, INTRAMEDULLARY

NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED PRECICE INTRAMEDULLARY LIMB LENGTHENING SYSTEM; FIXATION DEVICE, INTERNAL, NAIL, INTRAMEDULLARY
Model Number P10.7-80D245
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product has been returned for evaluation nor were radiographs provided to confirm the alleged event.No root cause can be confirmed at this time.
 
Event or Problem Description
Information was received that a revision procedure was performed in (b)(6) 2019.As per the reporter, the left implant broke two months post index procedure.
 
Additional Manufacturer Narrative
Additional data: d10, h3, h6.Device evaluation: visual inspection revealed the nail was broken at the top of housing tube right below the second hole, therefore, the reported failure was confirmed.Functional testing and x-ray were not applicable due to the condition of the nail.Based on the information provided, the nail may have broken due to stresses generated by weight bearing prior to full bone consolidation.The device history records were reviewed and no discrepancies were found related to this complaint.The devices were manufactured in accordance with the specified requirements and met all of the required quality inspections.
 
Event or Problem Description
See updated fields d10/d11: concomitant medical products, h3, h6.

Brand Name
PRECICE INTRAMEDULLARY LIMB LENGTHENING SYSTEM
Common Device Name
FIXATION DEVICE, INTERNAL, NAIL, INTRAMEDULLARY
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED
101 enterprise
suite 100
aliso viejo CA 92656
MDR Report Key10165932
Report Number3006179046-2020-00333
Device Sequence Number19368773
Product Code HSB
UDI-Device Identifier00812258020644
UDI-Public812258020644
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173129
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP10.7-80D245
Device Lot NumberA171201-01-01-0AA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/29/2019
Supplement Date Received by Manufacturer02/04/2021
Initial Report FDA Received Date06/17/2020
Supplement Report FDA Received Date02/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age15 YR
Patient Weight60